Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 858679, 12 pages
http://dx.doi.org/10.1155/2014/858679
Research Article

Explicit Scheme for Fixed Point Problem for Nonexpansive Semigroup and Split Equilibrium Problem in Hilbert Space

School of Management, Tianjin University, Tianjin 300072, China

Received 1 May 2014; Revised 18 July 2014; Accepted 1 August 2014; Published 19 August 2014

Academic Editor: Filomena Cianciaruso

Copyright © 2014 Pei Zhou and Gou-Jie Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish an iterative method for finding a common element of the set of fixed points of nonexpansive semigroup and the set of split equilibrium problems. Under suitable conditions, some strong convergence theorems are proved. Our works improve previous results for nonexpansive semigroup.